# SDR UALA2010091603450

- Difficulty date: September 16, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 36,828 hours, 8,019 cycles
- Engine: Pwa PW4084
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: TL10601101
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND RT NR2 ENG INBD AFT LOAD SHARE LATCH BROKEN,  HANDLE MISSING.  APPLIED SPEED TAPE OVER LATCH.  OK FOR 25 HOURS.  R & R BROKEN RT AFT COWL LOAD SHARE LATCH.
